MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PSI SET: 8.5 FR; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW PSI SET: 8.5 FR; INTRODUCER, CATHETER
Catalog Number IC-09880
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "upon removing the introducer needle from the cordis, blood is flowing from it." the user changed to a new set.There was no patient harm or injury.The patient's current condition is reported as "unknown".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) the customer provided one photo for analysis.The image shows a psi sheath and a dilator with obvious signs of use.The complaint of a leak could not be confirmed from just the image.The customer also returned one opened psi sheath and dilator for evaluation.Signs of use were observed on the returned components.Visual inspection of the returned sample did not reveal any defects or anomalies.The sheath sidearm was flushed using a lab inventory 20ml syringe.Water was observed exiting the sheath distal end and leaking from the valve.The hemostasis valve and psi was leak tested per amrq-000037 rev12.Low pressure leak resistance (hemostasis valve), section 6.1.2, which states, "using a test pressure of 38-42 kpa (5.51-6.09 psi), there shall be no leakage past the hemostasis valve".The mac catheter was attached to a lab leak tester.With the distal end of the sheath occluded, the sheath was pressurized to 42 kpa for 30 seconds.Leaking was observed from the hemostasis valve, which confirms the report of leaking.A lab inventory dilator was advanced through the sheath.The dilator was able to be removed and reinserted with no resistance.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "hemostasis valve must be occluded at all times to minimize the risk of air embolism or hemorrhage." the customer report of a sheath valve leak was confirmed through investigation of the returned sample.Functional inspection revealed a leak at the location of the hemostasis valve when the psi was pressurized with water.Based on the customer report and the functional inspection, manufacturing likely caused or contributed to this issue.A non-conformance was initiated to further analyze this issue.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ARROW PSI SET: 8.5 FR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22308610
Report Number9680794-2025-00520
Device Sequence Number8081331
Product Code DYB
UDI-Device Identifier00801902100672
UDI-Public(01)00801902100672(11)241107(17)291031(10)14F24K0136(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K780532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIC-09880
Device Lot Number14F24K0136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown